# SDR CA150515011

- Difficulty date: May 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 31,903 hours
- Engine: Pwa PT6A50
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6305405
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT WAS ON A CREW CHANGE FLIGHT FOR A CUSTOMER, UPON START UP FOR DEPARTURE, THE FLIGHT CREW SAW THE HYDRAULIC QUANTITY FALL TO 0. THEY DISEMBARKED THEIR PASSENGERS AND CALLED MAINTENANCE.  MAINTENANCE ARRIVED AND FOUND THAT THE NR 3 PUMP, SN 168405Z WAS LEAKING 2 SOLID STREAMS OF HYDRAULIC OIL OUT THE BOTTOM.  IT SEEMED TO BE COMING FROM A PLUG.  MAINTENANCE REPLACED THE PUMP, SN 168405Z WITH PUMP, SN 187468 INSTALLED.  THE ACFT WAS THEN FLOWN WITH NO FURTHER ISSUES WITH HYDRAULIC SYSTEMS.  THIS PUMP IS BEING RETURNED TO VENDOR FOR A STRIP REPORT AS IT WAS A LOW TIME UNIT.
